I too had severe diarrhea ...at the 2nd day i take erceflora ( my nephro told me i may or may not take it depends on the severity of diarrhea) its a probiotics suspension taken orally in a vial w/ active ingridient bacilli clausii. The night after taking it i had an extreme headache so i took paracetamol and it goes away..i dont know what happened back that night my bp goes up to 130/80 from normal 100/70 after reading articles about the good & bad effects of probiotics to transplant patients...i was being so paranoid! the next day fecalysis result i do not have any bad bacteria or parasite in my GI but FOBT results positive in blood..so i guess its the meds! i had my creatinine cheked after taking that probiotic its 1.00 from my normal 0.8.. now i am being paranoid about the things i’ve read about taking probiotics that is not safe for transplant like us...so anyone here who had a kidney rejection after taking probiotics??? Or had GI bleeding due to meds Or took Probiotics but still fine??? Your replies are very much appreciated! Thank you!